# SDR P5CA0300940

- Difficulty date: September 8, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,775 hours, 18,652 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part serial: E
- Condition: Disconnected
- Location: Rt Wing Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT 20 MINUTES INTO CRUISE RT WING L/E OVERHEAT LIGHT ILLUMINATED. REMAINED ON UNTIL BLOCK IN. FOUND NR 3 PYLON DETECTOR S1046 SHORTED. DISCONNECTED S1046. ITEM DEFERRED PER MEL 26-22-03A. SECOND LOOP OPS NRML PER MM 26-15-00
